# SDR AALA201803059029

- Difficulty date: February 11, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED SEAT TRACK BEAM BETWEEN FR 12 TO FR 24 AT RBL -Y1292. REPLACED SEAT TRACK BEAM PER SRM 51-72-11 AND DRAWINGS D53112812 AND D53110984.
